Mathematical Research Letters

Volume 25 (2018)

Number 4

Embedding arithmetic hyperbolic manifolds

Pages: 1305 – 1328

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n4.a12

Authors

Alexander Kolpakov (Institut de Mathématiques, Université de Neuchâtel, Switzerland)

Alan W. Reid (Department of Mathematics, Rice University, Houston, Texas, U.S.A.)

Leone Slavich (Department of Mathematics, University of Pisa, Italy)

Abstract

We prove that any arithmetic hyperbolic $n$-manifold of simplest type can either be geodesically embedded into an arithmetic hyperbolic $(n + 1)$-manifold or its universal $\mathrm{mod} \: 2$ Abelian cover can.

Full Text (PDF format)

Received 14 April 2017